# SDR CA131028004

- Difficulty date: October 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 1,217 hours
- Engine: Allsn 250C20B
- System (JASC): 8011 · Engine Starter
- Part: Drive Shaft
- Condition: Worn
- Location: Starter
- Component: Starter, Lucas
- Component part number: 206062200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER GENERATOR DAMPENER FOUND WORN DURING ACFT 100 HR INSPECTION. INTERNAL INSPECTION OF STARTER GENERATOR FOUND DRIVE SHAFT SPLINES SEVERELY WORN. STARTER GENERATOR REPLACED.
